Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 31572, 12 pages
http://dx.doi.org/10.1155/2007/31572
Research Article

Existence Theory for Integrodifferential Equations and Henstock-Kurzweil Integral in Banach Spaces

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, Poznań 61-614, Poland

Received 9 November 2006; Accepted 26 March 2007

Academic Editor: Andrei Agrachev

Copyright © 2007 Aneta Sikorska-Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aneta Sikorska-Nowak, “Existence Theory for Integrodifferential Equations and Henstock-Kurzweil Integral in Banach Spaces,” Journal of Applied Mathematics, vol. 2007, Article ID 31572, 12 pages, 2007. https://doi.org/10.1155/2007/31572.